Can I Take Antihistamine And Decongestant Together?

Can you take Zyrtec and Sudafed in the same day?

No interactions were found between Sudafed 12-Hour and Zyrtec.

This does not necessarily mean no interactions exist.

Always consult your healthcare provider..

Can you take a muscle relaxer with an antihistamine?

Antihistamines can interact with other medicines you take. Talk to your doctor before taking a first-generation antihistamine if you take any medicines that can make you tired. These include sleeping pills, sedatives, or muscle relaxants. Antihistamines are often combined with decongestants and/or pain relievers.

Do antihistamines thicken mucus?

Antihistamines can thicken mucus, which can be a problem for people with asthma. Both of these medications may mix poorly with other drugs, like those that treat heart disease, and they may worsen some conditions, like high blood pressure.

Can antihistamines make congestion worse?

Forceful blowing can irritate the nasal passages and propel bacteria-laden mucus back up into your sinuses. Avoid antihistamines unless prescribed. Antihistamines make mucus thick and hard to drain. Be careful with decongestants.

What is the difference between Sudafed and Zyrtec?

Sudafed (Pseudoephedrine) Relieves congestion and allergy symptoms. Zyrtec D (Cetirizine / Pseudoephedrine) relieves allergies and congestion without causing daytime sleepiness. It can keep you up at night if you take it too close to bedtime.

Does Zyrtec help with nasal congestion?

Try ZYRTEC®-D to powerfully clear your blocked nose and relieve your other allergy symptoms, so you can breathe easier all day. * *Provides 12 hour relief of nasal congestion, sneezing, runny nose, itchy, watery eyes and itchy nose and throat. Find it behind the pharmacy counter.

Does a decongestant dry you up?

“Decongestants dry up the mucus that collects in the back of the throat as a result of the infection. Expectorants melt the mucus.” Look for over-the-counter decongestants that contain pseudoephedrine or phenylephrine, such as Sudafed. “I recommend taking this in the morning only.

Can I take antihistamine and pseudoephedrine together?

Zyrtec-D (cetirizine with pseudoephedrine) is an antihistamine combined with the same active ingredient as Sudafed. It is used to treat seasonal allergies and relieve nasal congestion and sinus pressure. It is sold over the counter, and a generic version is also available.

Do Antihistamines help nasal congestion?

While antihistamines can’t block every allergy symptom, they’re particularly effective at preventing nasal congestion and helping some of those uncomfortable symptoms ebb away.

Which antihistamine is best for sinusitis?

Along the same lines as OTC options, antihistamine medications, such as Sudafed, Claritin, Zyrtec or Benadryl, can also offer sinus infection symptom relief. While these medications specifically target allergy symptoms, sinus infection symptoms can be similar, making antihistamines worth a try.

Does Benadryl help with nasal congestion?

Benadryl (diphenhydramine) and Sudafed (pseudoephedrine HCI) are used to treat nasal congestion due to allergies. Benadryl is also an antihistamine used to treat other allergy symptoms (including hives, itching, watery eyes), insomnia, motion sickness, and mild cases of Parkinsonism.

What is a natural decongestant?

9 Ways to Naturally Clear Up Your CongestionHumidifier.Steam.Saline spray.Neti pot.Compress.Herbs and spices.Elevated head.Essential oils.More items…•

When should I take antihistamine and decongestant?

If you have nasal or sinus congestion, then a decongestant can be helpful. If you have drainage — either a runny nose or postnasal drip or itchy, watery eyes — then an antihistamine may be helpful. Over-the-counter antihistamines often make people drowsy; decongestants can make people hyper or keep them awake.

What is the best decongestant and antihistamine?

Antihistamine/Decongestant Combospseudoephedrine/loratadine.R-Tannate.Respahist-II.Semprex-D.Sudafed Sinus and Allergy.Triplex AD Liquid.Vazotab Chewable.Zyrtec D.More items…

What to do when antihistamines dont work?

After seeing little to no results from an antihistamine, your doctor may suggest that you try any of the following treatments, usually in the following order:Increasing the dose of your current antihistamine.A different antihistamine or a combination of several different antihistamines. … Oral corticosteroids.More items…•